# SDR QXEA200701776

- Difficulty date: November 29, 2007
- Submitted: December 6, 2007
- Operation: Air carrier
- Aircraft: N353PH
- Make and model: Dhav DHC8202
- Aircraft serial: 496
- Aircraft time: 23,280 hours, 33,801 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Generator
- Part number: 31708001A
- Part serial: 97085
- Condition: Malfunctioned
- Location: Emergency Lights
- Part time: 120 hours, 185 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RDM - EMERGENCY LIGHTS IN THE CABIN FLICKER SOMETIMES THROUGH THE DURATION OF THE FLIGHT.  SOME LIGHTS ARE ON UP TO 5 SECONDS.  THE LIGHTS THAT FLICKER ARE THE EXIT SIGNS AND OVERHEAD.  MAINTENANCE REPLACED THE NR 2 AC GENERATOR.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
